# SDR 2002F00047

- Difficulty date: January 12, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5781 - HAD A MOMENTARY LAVATORY SMOKE DETECTION ON EICAS AFTER TAKEOFF FROM CLT.  NO SMOKE WAS EVIDENT AND MSG CLEARED ON ITS OWN.  ONCE A/C ARRIVED IN TYS, MAINTENANCE INSPECTED LAVATORY SMOKE DETECTOR AND PERFORMED OP CHECK.  OP CHECKS GOOD.  (M)
